candidablog.com

Supplements + Vitamins While on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I just started my Murad Acne Complex regiment yesterday. While reading other people's logs I am noticing in their signatures alot of listings of "fish oil, omega 3, vitamin e" etc etc. However I was under the impression you should not be taking ANY other vitamins or supplements while on Murad Acne Complex?Can someone shed some light on this for me? thanks..

Comments (6)

You should not take supplements that contain Vitamin A...

Comment #1

So you can take others just not a multivitamin with vitamin a?..

Comment #2

Yeah. If you google "vitamins no A" I am pretty sure some stuff pops up ... there are actually multivitamins made without A.You'd also want to avoid cod liver oil, which is also very high in A. Not that a lot of people take cod liver oil these days ......

Comment #3

My derm actually told me it was ok to continue taking my multivitamin that has vitamin A in it because I've been on it forever and I'm really active. I guess it's because there's not a large amount of vitamin A in it. I would just discuss whatever you're thinking about taking with your doctor to see if it's ok...

Comment #4

I was told that I could take any vitamins but vitamin A. I would recommend taking Vitamin C and and Zinc. Taking Vitamin C will help your skin tone lighten once you start getting a few marks (though seeing results from that take months, so you should start now). And 50mg of Zinc a day will help prevent and heal acne scars and marks that you might (and most likely) will get Murad Acne Complex. Any more questions, message me.....

Comment #5

Thank you everyone! I appreciate this, right now my current multi vitamin has 50% of my daily allowance of A so def cant take that I will def look into the btozinc! and see about that..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.